International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part C

Decomposition of normal projective curvature tensor fields in Finsler manifolds


Author(s): Manoj Singh Bisht and US Negi

Abstract: Takano (1966) have studied recurrent affine motion in a recurrent non-Riemannian space and later on he discussed a recurrent whose curvature tensor is decomposable. Also, Sinha and Singh (1970), has studied on decomposition of Recurrent Curvature Tensor Fields in Finsler Spaces; Pande and Khan (1973), has studied general Decomposition of Berwald’s Curvature Tensor Fields in Recurrent Finsler Spaces. After that, Ram Hit (1975), have studied decomposition of Berwald’s Curvature Tensor Fields; Pande and Shukla (1977) has studied a recurrent Finsler space whose curvature tensor is decomposable. In this paper we have defined and studied decomposition of normal projective curvature tensor fields in Finsler manifolds and some theorems established on its.

Pages: 237-241 | Views: 39 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Manoj Singh Bisht, US Negi. Decomposition of normal projective curvature tensor fields in Finsler manifolds. Int J Stat Appl Math 2021;6(1):237-241.
Call for book chapter
International Journal of Statistics and Applied Mathematics